# SDR UALA2012020700726

- Difficulty date: February 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 65,284 hours, 9,325 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE STAND FLOOD LIGHT(S) - DO NOT COME ON.  REPLACED LAMP AS PER AMM, OKAY.
